ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

Об одной математической модели природного механизма, регулирующего соотношение полов

Апоян, Г. Г. (1976) Об одной математической модели природного механизма, регулирующего соотношение полов. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении ՀՍՍՀ ԳԱ, 29 (5). pp. 50-56. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2485Kb

Item Type:Article
Additional Information:Սեռերի հարաբերակցությունը կարգավորող բնական մեխանիզմի մաթեմատիկական մի մոդելի մասին: On a mathematical model of the natural mechanism regulating the relation of sexes.
Uncontrolled Keywords:Ափոյան Գ. Գ., Apoyan G. G.
Subjects:Biology > Biology General
ID Code:10167
Deposited By:Ruzan Tumanyan
Deposited On:14 May 2012 12:55
Last Modified:16 Feb 2014 15:45

Repository Staff Only: item control page